Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8572

Week 12 50Mg

Hexagon

323 views

Maybe I spoke too soon, as I am sitting here with a bleeding, weeping cyst on my forehead

Since upping my dose to 50 my skin has taken a turn for the absolute worst. Comedones popping up again, pores visible, extremely dry, slow healing skin and red marks are so prominent

Feel like sh*t basically

However I have to admit I have been under extreme stress and have been eating nothing but junk food which could be the reason

I can promise you now I will not being going any higher than 50mg because the side effects are starting to take a serious toll and I'm quite alarmed by them, I may even go back to 40, these include skin peeling off on my ears, arms and neck, cracking and bleeding inside my nose, sides of my lips have split and will not heal, pains in my sides and chest, passing stools upto 4 times a day, knee and back pain and lots and lots of nausea

According to my cumulative dose I only have about 7 weeks left and I am loosing hope..



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×